# SDR SWIA200921072

- Difficulty date: February 25, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N292SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120319
- Aircraft time: 28,341 hours, 41,400 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1005 - LEFT MAIN GEAR DID NOT RETRACT ON CLIMB UNTIL CYCLED A SECOND TIME.  INSTALLED NEW ROD END AND LEVER ASSEMBLY ON LEFT MAIN GEAR ACTUATOR, P/N 19502-000-01.
